# SDR DXTA2008101703307

- Difficulty date: October 16, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N153QS
- Make and model: Beech 400A
- Aircraft serial: RK490
- Aircraft time: 962 hours, 915 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Warning Light
- Condition: Malfunctioned
- Location: Mlg Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION THE RED LIGHT IN THE GEAR HANDLE REMAINED ON AND THE GREEN LIGHT IN THE NOSE INDICATOR REMAINED ON.
